# SDR USAA950544

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 4271902
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 126 - FLIGHT EN ROUTE MCO TO DCA WHEN ANTI-SKID INOP LIGHT ILLUMINATED.  FLIGHT DIVERTED TO BWI DUE TO RUNWAY LENGTH.  MAINTENANCE REPLACED ANTI-SKID CONTROL UNIT.  (M)
